Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Nerve twitches on legs, expanded vein in neck, no pain

HELLO Dr, I am having this nerve twitches all over my body especially on my 2 legs for the past one month now.Though it has subsided, but it still occurs and worries me a great deal. I also feel that the vein on the left side of my neck has expanded. It has also subsided but refused to go completely. When I feel it with my hand , I do not feel anything or any form of pain, but the feel of the expansion occurs at intervals. Pls advice. Thanks Bede.
Asked On : Thu, 6 Dec 2012
Answers:  1 Views:  123
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most common cause for muscle twitching on your legs could be a condition called as benign fasciculations. This is not a serious condition, and would subside on its own. However, you should watch for muscle wasting (thinning of muscles) and weakness, when you would need to see a neurologist to exclude other conditions such as ALS.

Bulging neck vein is normal and in the absence of symptoms (such as breathlessness), there is no need to worry.
I hope it helps. Please get back if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Thu, 31 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor